# SDR GTIA021046

- Difficulty date: September 29, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARDS, STA 160 TO STA 190 RIGHT CENTER PANEL IS CRACKED AND DELAMINATED, CORRODED.   FABRICATED NEW FLOORBOARD, INSTALLED NEW FLOORBOARD.
